MathSciNet Relay Station
MathSciNet bibliographic data
MR506641 (80d:12009) 12A90 (14H05)
Madden, Daniel J. Arithmetic in generalized Artin-Schreier extensions of $k(x)$. J. Number Theory 10 (1978), no. 3, 303–323.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement